Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 17, NWS Memphis, TN

April 27, 2013Chester County, Hardeman County, Tennessee

NWS Memphis, TN issued this tornado warning at Apr 27, 2013, 10:20 PM CDT for Chester County, Hardeman County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2013, 10:20 PM CDT (03:20 UTC)
Expired
Apr 27, 2013, 10:45 PM CDT
In force
25 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chester County, TN, Hardeman County, TN

The radar

The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 10:50 PM CDTHAIL 11 E Henderson, TNGOLF BALL SIZE HAIL REPORTED JUST EAST OF DOWNTOWN HENDERSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 3:47 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WFUS54 KMEG 280320
TORMEG
TNC023-069-280345-
/O.NEW.KMEG.TO.W.0017.130428T0320Z-130428T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1020 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1045 PM CDT

* AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO 6 MILES WEST OF CHICKASAW
  STATE FOREST...MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HENDERSON...CHICKASAW STATE PARK AND CHICKASAW STATE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3537 8862 3532 8869 3529 8901 3543 8894
      3543 8881 3544 8876 3547 8862
TIME...MOT...LOC 0320Z 273DEG 19KT 3539 8894

$$
2 follow-up statements
158 
WWUS54 KMEG 280335
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 PM CDT SAT APR 27 2013

TNC069-280345-
/O.CAN.KMEG.TO.W.0017.000000T0000Z-130428T0345Z/
HARDEMAN TN-
1035 PM CDT SAT APR 27 2013

...THE TORNADO WARNING FOR NORTHEASTERN HARDEMAN COUNTY IS
CANCELLED...

AT 1035 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING IS CANCELLED.

LAT...LON 3532 8869 3531 8879 3534 8880 3538 8884
      3543 8884 3543 8881 3547 8862 3537 8862
TIME...MOT...LOC 0335Z 273DEG 19KT 3539 8884

$$

TNC023-280345-
/O.CON.KMEG.TO.W.0017.000000T0000Z-130428T0345Z/
CHESTER TN-
1035 PM CDT SAT APR 27 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR WEST
CENTRAL CHESTER COUNTY...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CHICKASAW STATE
PARK...OR NEAR CHICKASAW STATE FOREST...MOVING EAST AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENDERSON...
DEANBURG...MONTEZUMA...HICKORY CORNERS AND CHICKASAW STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3532 8869 3531 8879 3534 8880 3538 8884
      3543 8884 3543 8881 3547 8862 3537 8862
TIME...MOT...LOC 0335Z 273DEG 19KT 3539 8884

$$
014 
WWUS54 KMEG 280345
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 PM CDT SAT APR 27 2013

TNC023-280355-
/O.EXP.KMEG.TO.W.0017.000000T0000Z-130428T0345Z/
CHESTER TN-
1045 PM CDT SAT APR 27 2013

...THE TORNADO WARNING FOR WEST CENTRAL CHESTER COUNTY HAS EXPIRED...

AT 1045 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3532 8869 3531 8879 3534 8880 3538 8884
      3543 8884 3543 8881 3547 8862 3537 8862
TIME...MOT...LOC 0335Z 273DEG 19KT 3539 8884

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 9:24 PM CDT, 56 minutes earlier.

Area forecast discussion, Apr 27, 9:24 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
924 PM CDT SAT APR 27 2013

.DISCUSSION...AS OF 01Z...A SURFACE LOW IS CENTERED NEAR MEMPHIS
WITH A TRAILING COLD FRONT EXTENDING SOUTHWEST ALONG THE
MISSISSIPPI RIVER AND DOWN ACROSS SOUTHERN ARKANSAS...AND NORTHERN
LOUISIANA. KNQA WSR-88D RADAR TRENDS OVER THE PAST COUPLE OF HOURS
HAVE SHOWN TWO DISTINCT AREAS OF SHOWERS AND THUNDERSTORMS...THE
FIRST CLUSTER EXTENDS NORTH OF A LINE FROM JUST EAST OF ARLINGTON TO
DECATURVILLE TENNESSEE AND SCATTERED THUNDERSTORMS EXTENDING ALONG
A COLD FRONT ACROSS NORTHWEST MISSISSIPPI.

LATEST MESOANALYSIS YIELDS SURFACE BASED CAPE VALUES BETWEEN
1000-1600 J/KG...STEEP MID LEVEL LAPSE RATES ALONG THE MISSISSIPPI
RIVER DELTA...AND 0-1 KM STORM RELATIVE HELICITIES BETWEEN 200-300
M2/S2. BASED ON THE LATEST TRENDS...THINK SEVERE
THUNDERSTORM/TORNADIC THREAT WILL CONTINUE ALONG THE TWO CLUSTERS
OF CONVECTION. WILL UPDATE FORECAST TO TRIM BACK SHOWER
THUNDERSTORM CHANCES AND GRADUALLY TRIM BACK THE TORNADO WATCH AS
THE CONVECTIVE ACTIVITY PROGRESSES EAST. WILL ALSO UPDATE ALL
OTHER ELEMENTS AS NEEDED.

UPDATED GRIDS WILL BE AVAILABLE SHORTLY.

CJC

&&

.PREV DISCUSSION... /ISSUED 707 PM CDT SAT APR 27 2013/

UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 332 PM CDT SAT APR 27 2013/

DISCUSSION...19Z SURFACE ANALYSIS PLACES A SURFACE LOW JUST
SOUTHWEST OF HOT SPRINGS ARKANSAS WITH A WARM FRONT EXTENDING
FROM THE LOW THROUGH LITTLE ROCK...MEMPHIS...AND CORINTH
MISSISSIPPI. AS OF 2 PM CDT...TEMPERATURES HAVE RISEN INTO THE
UPPER 60S TO LOWER 70S ALONG AND JUST SOUTH OF THE WARM
FRONT...WITH MIDDLE 70S OCCURRING ACROSS AREAS ALONG AND SOUTH OF
A LINE FROM CLARKSDALE TO TUPELO MISSISSIPPI. NORTH OF THE WARM
FRONT...TEMPERATURES HAVE STRUGGLED TO RISE MUCH WITH
TEMPERATURES REMAINING FROM AROUND 60 NEAR THE MO/KY/AR BORDER AND
LOWER TO MIDDLE 60S DOWN TO WYNNE ARKANSAS...AND JACKSON/SAVANNAH
TENNESSEE. STRONG TO SEVERE THUNDERSTORM POTENTIAL REMAINS THE
PREDOMINANT FORECAST CHALLENGE IN THIS AFTERNOON/S FORECAST.

SHORT TERM...(TONIGHT THROUGH TUESDAY)...REGIONAL WSR-88D RADAR
TRENDS OVER THE PAST FEW HOURS HAVE SHOWN SCATTERED TO NUMEROUS
SHOWERS AND A FEW THUNDERSTORMS MOVING ACROSS THE MID SOUTH THIS
AFTERNOON. DESPITE MARGINALLY SUFFICIENT SHEAR/UPPER LEVEL
DIVERGENCE ALOFT...OVERALL SURFACE BASED INSTABILITY HAS BEEN
LESS THAN IDEAL WITH THE BEST SURFACE BASED CAPE /1500-2000 J/KG/
RESIDING DOWN ALONG AND SOUTH OF A LINE FROM WATER VALLEY TO
ABERDEEN MISSISSIPPI. A FEW STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE INTO THIS EVENING WITH DAMAGING WINDS AND PERHAPS SOME
LARGE HAIL AS THE SEVERE THUNDERSTORM THREATS. HOWEVER...NOT
ANTICIPATING A MUCH GREATER SEVERE WEATHER THREAT GIVEN CURRENT
SHORT TERM TRENDS. PRECIPITABLE WATER VALUES AVERAGING UP TO 1.6
INCHES SUGGEST A POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY
RAINFALL.

OTHERWISE...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SURFACE
LOW WILL GRADUALLY DECREASE THROUGHOUT THE DAY SUNDAY AS THE LOW
MOVES NORTHEAST INTO THE OHIO VALLEY. HIGH PRESSURE WILL BUILD
BACK INTO THE MID SOUTH FOR MONDAY AND TUESDAY AND BRING A RETURN
OF RAIN FREE WEATHER.

LONG TERM...(WEDNESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG
TERM MODELS ARE IN BETTER AGREEMENT THAN THE PAST FEW RUNS AS AN
UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH THE
LOWER MISSISSIPPI VALLEY THURSDAY AND THURSDAY NIGHT. THIS WILL
RESULT IN A GRADUAL INCREASE IN SHOWER/THUNDERSTORM CHANCES INTO
THURSDAY. LONG TERM MODELS STILL SUGGEST A CUT OFF UPPER LEVEL LOW
WILL DEVELOP ACROSS THE CENTRAL/SOUTHERN PLAINS AND MOVE INTO
PORTIONS OF THE MIDDLE/LOWER MISSISSIPPI VALLEY/S TOWARDS NEXT
WEEKEND. KEPT LOWER CONFIDENCE POPS GOING THROUGH THIS TIMEFRAME
UNTIL THE DETAILS BECOME BETTER RESOLVED IN SUBSEQUENT MODEL RUNS.

CJC
&&

.AVIATION...
00Z TAF CYCLE

AS OF 00Z...SCATTERED SHOWERS AND THUNDERSTORMS HAVE REMAINED
NEAR A SURFACE LOW AROUND MEMPHIS AND A WARM FRONT BETWEEN PARIS
AND SAVANNAH TENNESSEE. SHOWERS AND THUNDERSTORMS EXPECTED TO PASS
JUST OUTSIDE OF MEM AND JBR AND THUS WILL ONLY INCLUDE A VCTS FOR
NOW THROUGH 28/01Z. THESE SHOWERS AND THUNDERSTORMS MAY AFFECT OR
PASS NEARBY MKL AND TUP NEARBY BETWEEN 28/01-03Z. VFR/MVFR
CONDITIONS AHEAD OF THE LOW WILL DETERIORATE TO MVFR CONDITIONS
THIS EVENING...IFR/LIFR CONDITIONS LATER TONIGHT...AND A GRADUAL
IMPROVEMENT TO MVFR CONDITIONS TOWARDS SUNDAY AFTERNOON.
SOUTH/SOUTHWEST WINDS BETWEEN 3-7 KTS WILL GRADUALLY BECOME
WEST/NORTHWEST AS THE LOW PASSES TAF SITES.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  72  55  81 /  70  30   0  10
MKL  57  71  52  79 /  80  30   0  10
JBR  55  71  52  80 /  60  20   0  10
TUP  62  73  52  80 /  80  50  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 27, 10:16 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT SAT APR 27 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281030-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1016 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 3 AM CDT ACROSS
PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER AND ACROSS
NORTHEAST MISSISSIPPI. DAMAGING WINDS AND LARGE HAIL WILL BE THE
PREDOMINANT THREATS FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS
ALONG WITH A POTENTIAL FOR A TORNADO.

IN ADDITION...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO
POSSIBLE. AREA RIVERS AND OTHER WATERWAYS WILL LIKELY EXPERIENCE
RISES AS AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO EARLY SUNDAY MORNING IN
SUPPORT OF SEVERE WEATHER OPERATIONS.

In the hours before

Local storm report, Apr 27, 5:46 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
546 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             GATES                   35.84N 89.41W
04/27/2013  E0.88 INCH       LAUDERDALE         TN   BROADCAST MEDIA

            NICKEL SIZE HAIL REPORTED AT HIGHWAY 51 NEAR GATES, TN.

0431 PM     HAIL             BELMONT                 34.51N 88.21W
04/27/2013  E1.75 INCH       TISHOMINGO         MS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL FELL FOR ABOUT 5 MINUTES NEAR
            BELMONT.

0515 PM     HAIL             12 NNE ABERDEEN         33.99N 88.47W
04/27/2013  E1.25 INCH       MONROE             MS   BROADCAST MEDIA

            HALF DOLLAR SIZE HAIL FELL NEAR SPLUNGE,MS.

&&

AJC
Local storm report, Apr 27, 6:22 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     12 ENE ABERDEEN         33.89N 88.36W
04/27/2013                   MONROE             MS   EMERGENCY MNGR

            A LARGE TREE REPORTED DOWN ACROSS MILL CREEK ROAD IN THE
            SPLUNGE COMMUNITY OF MONROE COUNTY MISSISSIPPI. THE
            REPORT RECEIVED VIA MONROE COUNTY EMERGENCY MANAGEMENT.

&&

JLH
Local storm report, Apr 27, 8:40 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      MILAN                   35.92N 88.75W
04/27/2013                   GIBSON             TN   TRAINED SPOTTER

            NORTHSIDE MARKET AND REGIONS BANK PARKING LOTS ARE
            FLOODED OUT.

&&

AJC
Local storm report, Apr 27, 9:03 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 SW JONESTOWN          34.29N 90.49W
04/27/2013  M1.25 INCH       COAHOMA            MS   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL FELL NEAR JONESTOWN,MS.

&&

AJC
Local storm report, Apr 27, 10:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1007 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     12 NNW SOMERVILLE       35.40N 89.43W
04/27/2013                   FAYETTE            TN   AMATEUR RADIO

            STRUCTUAL DAMAGE REPORTED NEAR BELMONT ROAD AND SINAI DR.
            NORTH OF INTERSTATE 40. POSSIBLE TORNADO DAMAGE.

&&

AJC
Local storm report, Apr 27, 10:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             DANCYVILLE              35.42N 89.30W
04/27/2013  E1.00 INCH       HAYWOOD            TN   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED ON HIGHWAY 76 AND DANCYVILLE.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:33 PM CDTFlash Flood WarningMEGHenry3 hr
Apr 27, 7:55 PM CDTFlash Flood WarningMEGGibson3 hr
Apr 27, 8:08 PM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley3 hr
Apr 27, 8:49 PM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley3 hr
Apr 27, 9:19 PM CDTTornado WarningMEGFayette, Haywood, Tipton41 min
Apr 27, 9:35 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Haywood, Madison55 min
Apr 27, 9:47 PM CDTTornado WarningMEGFayette, Hardeman, Haywood, Madison43 min
Apr 27, 10:27 PM CDTSevere Thunderstorm WarningMEGChester, Henderson, Madison48 min
Apr 27, 10:40 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, McNairy50 min
Apr 27, 11:19 PM CDTFlash Flood WarningMEGDecatur3 hr
Apr 27, 11:29 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy61 min

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.